# SDR CALA9900335

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15069
- Make and model: Doug DC-10-30
- Aircraft serial: 46584
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CORRODED ANGLE IN AFT CARGO COMPARTMENT AT STA 1986 BETWEEN LONGERON 51L AND 51R.  THE ANGLE WAS REMOVED, A NEW ANGLE WAS INSTALLED WITH HI-LOKS IAW SRM 51-33-01.
